# SDR 03145327

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHTS AT SEAT ROW 2 WERE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE FLOOR TRACK LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
